On f-linearity and f-orthomorphisms

Turan B.

POSITIVITY, vol.4, no.3, pp.293-301, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 3
  • Publication Date: 2000
  • Doi Number: 10.1023/a:1009862124161
  • Title of Journal : POSITIVITY
  • Page Numbers: pp.293-301


Let A be an f-algebra with unit and L,M be two f-modules on A. We define f-orthomorphisms from L into M and show that these operators coincide with the f-linear operators whenever M is topologically full with respect to A. We show that f-orthomorphisms enjoy many of the properties of orthomorphisms.